BibTeX record journals/jossac/LiYEQ17

download as .bib file

@article{DBLP:journals/jossac/LiYEQ17,
  author       = {Wenlong Li and
                  Ting Yan and
                  Mohamed Abd Elgawad and
                  Hong Qin},
  title        = {Degree-based moment estimation for ordered networks},
  journal      = {J. Syst. Sci. Complex.},
  volume       = {30},
  number       = {3},
  pages        = {721--733},
  year         = {2017},
  url          = {https://doi.org/10.1007/s11424-017-5307-5},
  doi          = {10.1007/S11424-017-5307-5},
  timestamp    = {Sun, 06 Oct 2024 21:33:44 +0200},
  biburl       = {https://dblp.org/rec/journals/jossac/LiYEQ17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}